MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MULTIHOLE W/GRIPTION 56MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINN MULTIHOLE W/GRIPTION 56MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Model Number 1217-30-056
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Clinical symptoms code: appropriate term/code not available (e2402) used to capture infections.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address infection.All implants were removed and replacement of a spacer.No surgical delay.Doi: (b)(6) 2020, dor: (b)(6) 2020, right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing, material or sterilization that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
PINN MULTIHOLE W/GRIPTION 56MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11005095
Report Number1818910-2020-26913
Device Sequence Number4396259
Product Code LPH
UDI-Device Identifier10603295010005
UDI-Public10603295010005
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K132959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1217-30-056
Device Catalogue Number121730056
Device Lot NumberJ47F39
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/02/2020
Supplement Date Received by Manufacturer01/14/2021
Initial Report FDA Received Date12/14/2020
Supplement Report FDA Received Date01/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX LIP LNR 36IDX56OD; DELTA CER HEAD 12/14 36MM +5; PINN CAN BONE SCREW 6.5MMX20MM; PINN CAN BONE SCREW 6.5MMX30MM; PINN MULTIHOLE W/GRIPTION 56MM; PINNACLE BONE SCREW 35 MM; RECLAIM DISTAL TAPERED 18X140; RECLAIM PRX BDY CONE 20X75; ALTRX LIP LNR 36IDX56OD; DELTA CER HEAD 12/14 36MM +5; PINN CAN BONE SCREW 6.5MMX20MM; PINN CAN BONE SCREW 6.5MMX30MM; PINN MULTIHOLE W/GRIPTION 56MM; PINNACLE BONE SCREW 35 MM; RECLAIM DISTAL TAPERED 18X140; RECLAIM PRX BDY CONE 20X75
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR